Bluelight

Thread: Kratom Interactions

Results 1 to 15 of 15
  1. Collapse Details
    Kratom Interactions 
    #1
    Question
    Hi everyone. I new to this site. I am trying to research and educate myself as much as I can on Kratom. It seems relatively harmless used alone, but the thing is, I'm on a few different prescribed meds and I'm trying to see if there are any interactions. I don't want to cause myself any harm. If anyone knows of any information to share or a place better to find the answer please let me know.

    I am currently taking Prozac, Aderall, Lamictal, Bupropion, and Synthroid.

    Thanks a bunch!
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Hey, thanks so much. So should I go to that discussion to see if there are any replies? Or will I just get notified by my email if someone replies? If you find out any info for me please contact me
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter weekend addiction's Avatar
    Join Date
    Mar 2007
    Location
    The country with the world's most prisoners.
    Posts
    3,681
    I would think you would be fine. Here's my experience with combinations. Haven't had much problems.

    Be careful with booze. A single shot an hour after dosing can really make the kratom hit harder. I think the alcohol breaks down the kratom. Any more than that and you risk an uncomfortable hangover and GI distress.

    With Vyvanse the effects are nice and I typically need less kratom so I think it would be the same with adderall.

    Marijuana potentiates things quite a bit but dulls out some of the stim effects

    With benzos I get really sleepy. Great for a nighttime kind of thing. Will probably do this tonight as I'm totally out of weed.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Thanks. I don't drink much anyways, however a couple of weekends ago I did Kratom while at a pig roast and I felt like I couldn't get drunk. I drank and drank but it was weird, I couldn't really tell if I even had a buzz. I enjoy the stimulant effect of the Kratom, bc I feel motivated to take on tasks around the house that I generally put off. So I don't want to do anything that puts me out. I was thinking if I was going to have a reaction would I of had it by now? Or is that not necessarily correct.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    I had a very, VERY scary interaction between 5-HTP and kratom a few years ago, although I suspect the kratom was laced with 0-desmethyltramadol (which was common with "krypton kratom"). I took less than a teaspoon, got higher than I'd ever been and was sick for a month afterward. My symptoms matched those of serotonin syndrome almost exactly. I was only taking 50 mg of 5-HTP every other day, so IDK.

    The kratom was from a questionable source, so there's no telling what was in it. As for pure kratom, I'd avoid combining it with tramadol or other opiates just to reduce the risk of SS or overdose.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Bluelighter QUARE's Avatar
    Join Date
    Oct 2012
    Location
    Studying research chemicals
    Posts
    672
    ^ Krypton Kratom have caused death in Sweden, Kratom extract and O-desmethyltramadol have been found in it but who knows what else was in it, thats the danger of using Brand chemicals or incense or what ever.

    OP, You may experience more stimulation from Kratom because of the Bupropion and Dextroamphetamine (Adderall) mix but Kratom stimulation is very mild compare to them. You should avoid Alcohol with Kratom, its very unpleasant. Alcohol also doesnt mix well with SSRI like Fluoxetine (Prozac).
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Thanks Lady I guess one can never know for sure. I get Kratom from kratomwellness, Idk if I would trust a private source
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Thank you Quare I will take all the advice I can get!
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Bluelighter
    Join Date
    Jul 2009
    Location
    Minnesota
    Posts
    3,144
    i dont see any problems there, kratom for all intensive purposes is just like most opioids as far as interactions, so you could have easily just searched and got this answer.
    Reply With Quote
     

  10. Collapse Details
     
    #10
    I get a lot of mixed answers on this. I'm on an ssri bupropion and a benzo for dep/anx. I also have chronic pain from spinal fusions. I want kratom to work for the pain, but I had a strange reaction the first and only time I used it. I was nervous about it so I took a 1mg Ativan before which I have quite a tolerance to so no big. I started with 1g powdered leaf red vein with the intention of working up to 3-5g total. I felt a little anxious for 20 min or so then a slight opiate feel for an hour. I decided to up the dose so I made another 1g tea. Half way through drinking it I began to get waves of nausea. I decided to call it quits and go to bed. I felt woozy and anxious for a day and a half later. I've yet to find anyone with a reasonable answer to this other than possible over elevated serotonin level. I didn't think Kratom had serotonin effects. I was under the impression it was more like Tramadol at high doses and more stimulating at low dose. I'm still not sure about the facts on interaction but I need something for pain. Doctors hear the word chronic and instantly think I'm an drug addict or something.
    Reply With Quote
     

  11. Collapse Details
     
    #11
    Bluelighter xtcgrrrl's Avatar
    Join Date
    Aug 2013
    Location
    Brooklyn, NYC
    Posts
    303
    I was searching for a thread like this one so I wouldn't have to make a new one! I have a similar question: I'm on Zyprexa, Topamax, Neurontin, Tramadol (as needed) and Flexeril. Imitrex for migraines and Reglan for nausea from them. Does Kratom conflict with any of these?
    Reply With Quote
     

  12. Collapse Details
     
    #12
    I used kratom for a few months. I recently have realized which is the best vendor, and have about ten strains in my freezer. One day I took a couple teaspoons of Red Vein Maeng Da and I was feeling pretty high. As bedtime approached I felt as if my blood presure was high or something. I decided to take a bong hit of hash/weed and almost died. My heart has never raced so hard and fast. So after a week passed I decided to still use it but not so much and often as before. Never more than 1/4 teaspoon. Just putting a warning out there because that was NO FUN!!
    Reply With Quote
     

  13. Collapse Details
     
    #13
    Moderator
    Basic Drug Discussion
    《Plasticity》's Avatar
    Join Date
    Sep 2013
    Location
    Long Beach, CA
    Posts
    2,659
    I've never found a single drug that interacts badly with kratom, and being a long term kratom addict I've mixed it with alot of drugs ranging from empathogens to psychedelics to cannabis to benzos to opioids (tramadol included)... even with MAO inhibitors and drugs with MAOI activity and I've never run into any problems, though that latter combos are shady at best and are best avoided.

    I wouldn't expect any of those drugs your on to be any different, but it always helps to be cautious. Kratom's NRA activity is bound to lower seizure threshold when combined with SNRI's and SSRI's but the chances of you having a seizure with therapeutic doses of the meds your on are slim to none.

    Like lady codone says, I would approach a tramadol/kratom combo with caution, but to avoid altogether is not really necessary as long as the doses are reasonable. Many people combine the two with no issues and I mix the two all the time, in fact it's what I'm on right now . Just start with low doses of kratom and see how it goes, but your more or less gonna be risking side-effects like overstimulation, jitters, and other physical negatives rather than any dangerous or life threatening interactions.

    Edit: Just realized this is an old thread... meh.
    Last edited by 《Plasticity》; 03-02-2015 at 07:27.
    Reply With Quote
     

  14. Collapse Details
     
    #14
    It's old, but relevant right? I never had any problems until I took too much Maeng Da and a bong rip. And 50 mg seroquel. I forgot to add that. My heart was beating so hard I had to crawl from dizziness and blurred vision. Just a shout out to beware of doing heaping scoops of kratom
    Reply With Quote
     

  15. Collapse Details
     
    #15
    Ughhhh that doesn't sound pleasant at all!!! Scary shit! I have decided to stay away from Kratom for now, I think it screwed up my stomach a few weeks ago. Might have been the strain, my brother gets it religiously every week from kratom wellness.org and never has any problem but they were out of what he usually gets so he got a different strain and he even said that it wasn't so good and was rough on the stomach.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •